# SDR SWAA2022030362778

- Difficulty date: March 18, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 56,087 hours, 34,534 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON R/H WING TRAILING EDGE LOCATED ON STRUCTURE DIRECTLY ABOVE IB AND OB FLAP ROLLER SUPPORT ORSS 297 (MARKED) / REMOVED & REPLACED BEAM IAW SRM 51-40-02 & DWG. 115A2512; RH WING T.E. STRUCTURE DIRECTLY ABOVE I/B AND O/B OF FLAP ROLLER SUPPORT ORSS 297
